# SDR CALA2017052201545

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 86,419 hours, 20,941 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L WING SLIDE EICAS CAME ON ARRIVAL AND WENT OFF ON TOUCHDOWN FOUND EXCESSIVE CLEARANCE BETWEEN TARGET AND DOOR SENSOR. ADJUSTED PER AMM 52-71-00-825-211. OPS GOOD MESSAGE CLEARED.
